Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. Published

    On automorphisms of infinite graphs with forbidden subgraphs

    Seifter, N., 1984, In: Combinatorica.

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On a variant of the Kakeya problem in R

    Deng, Y.-L., Hu, C., Long, S., Tang, T.-M., Thuswaldner, J. & Xi, L., 2013, In: Archiv der Mathematik. 101, p. 395-400

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On Cartesian skeletons of graphs

    Imrich, W. & Hammack, R. H., 2009, In: Ars mathematica contemporanea. 2, p. 191-205

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On certain multiples of Littlewood and Newman polynomials

    Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On cut sets of attractors of iterated function systems

    Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On disk-like self-affine tiles arising from polyominoes

    Gmainer, J. & Thuswaldner, J., 2008, In: Methods and applications of analysis. [2006] 13, p. 351-372

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On finitely generated subgroups of free groups

    Imrich, W., Dec 1977, In: Archiv der Mathematik. 28, 1, p. 21-24 4 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On graphical regular representations of cyclic extensions of groups

    Imrich, W. & Watkins, M. E., Dec 1974, In: Pacific journal of mathematics. 55, 2, p. 461-477 17 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    On graphs with regular groups

    Imrich, W., Oct 1975, In: Journal of Combinatorial Theory, Series B. 19, 2, p. 174-180 7 p.

    Research output: Contribution to journalArticleResearchpeer-review